English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 56568/90363 (63%)
造访人次 : 11872811      在线人数 : 55
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/45532


    题名: Improvement on Hwang et al.'s generalization of proxy signature schemes based on elliptic curves
    作者: 黃心嘉;Hwang, Shin-jia;Huang, Chia-wei
    贡献者: 淡江大學資訊工程學系
    关键词: Proxy signature schemes;Proxy threshold signature schemes;Multi-proxy signature schemes;Proxy multi-signature schemes;Multi-proxy multi-signature schemes;Digital signature schemes;Elliptic curve cryptography
    日期: 2005-11-15
    上传时间: 2010-03-26 19:28:39 (UTC+8)
    出版者: Elsevier
    摘要: Hwang et al. proposed their generalization of proxy signature schemes based on elliptic curves. However, two attacks are proposed to show that their schemes have serious security flaws. By the first attack, an adversary can forge an illegal proxy signature that verifiers cannot actually find out the original signers of proxy signatures. The second attack is used to change proxy signatures into multi-signatures belonging to the group that actually generates the proxy signatures. To overcome these flaws, our improvement on Hwang et al.’s scheme is also proposed.
    關聯: Applied Mathematics and Computation 170(2), pp.941-947
    DOI: 10.1016/j.amc.2004.12.036
    显示于类别:[資訊工程學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    0KbUnknown192检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈